# SDR DALA2025090906647

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON ACCESS PANEL 192KB AT LOWER FUSELAGE.  COMPLIED WITH ER/A 524189-14. (1188635).
